Thread: gaining weight on pct
10-13-2004, 11:35 AM #1
gaining weight on pct
i started pct 2 weeks ago and now i am up 4 pounds. i know that can't be muscle because of my below normal test levels. i'm taking clomid for 4 weeks, tribulus at 5 grams a day, .25 letrozole ED, and nolvadex at 20mg ED. it seems that mabye the clomid is having a opposite reaction to me and increasing my estrogen but the boys came back within a week after i started the clomid. i don't know if my test levels are too low but it seems that it would be alright since the boys came back making me think that my body is starting back up normal. i have since lowered my intensity on training and cut the cardio down from 5 days a week to 4. i don't know what to do about this? i thought i had pct down. any suggestions?
10-13-2004, 12:58 PM #2Member
- Join Date
- Sep 2004
Fvck it weight moves weight..........stick to it and IMO,I wouldn't lose much sleep over it.Good luck bro!
10-13-2004, 08:48 PM #3
Your PCT is going fine......... you should be worried when you start loseing weight durring PCT. Keep training hard, eat, and rest and then after PCT then worry about dropping the weight you gained.
10-14-2004, 09:55 AM #4
that's good to know it's going alright. i guess loseing weight would be worse than gaining a couple pounds.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)